# SDR NACA20130221006

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BROWNLINE BS 420 - BS 470; LBL 45.  CORROSION ON BROWNLINE FS 420 - 470 LBL 45 REMOVED IAW BOEING 737 SRM 511006 REV 105, BEYOND LIMITS IAW B737 SRM 53101 FIG 1 REV 105 NOMINAL THICKNESS .080" REMAINING .055" ALLOWABLE CLEANUP .008", REPLACED CORRODED BROWNLINE AREA IAW B737 SRM 53102 FIG 7 REV 105 AND B737 SRM 53105 FIG 2 REV 105.
